MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number GTS100R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Iritis (1940)
Date of Event 02/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not available for return.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.Iritis is identified in the device labeling as a known inherent risk of glaucoma stent surgery.(b)(4).Submitted to fda on 03/24/2017.
 
Event or Problem Description
The surgeon initially reported that after several attempts they could not successfully implant the istent, and the procedure was aborted.Clinical follow-up was requested, and on (b)(6) 2017, the surgeon provided the following initial event details.The surgeon was unable to implant the istent due to compromised/obscured visualization.There was transient intraoperative bleeding that was self-resolving.During the patient¿s one week postoperative visit, 2+ cell and flare was noted in the anterior chamber.Prognosis was reported to be good.Clinical follow-up was requested, and on (b)(6) 2017 the surgeon providing the following event details.The patient presented with postoperative iritis requiring prednisolone acetate and prolensa topically.The adverse event was reported to be ongoing/persistent, although the patient was reported to be substantially improved and is scheduled to have a recheck on (b)(6) 2017.Additional information will be requested.
 
Additional Manufacturer Narrative
Mfr reference #(b)(4).Submitted to fda on 04/19/2017.
 
Event or Problem Description
Clinical follow-up was requested and on 04/17/2017 the surgeon provided the following additional event details.No additional intervention has been taken.The event has resolved.

Brand Name
ISTENT TRABECULAR MICRO-BYPASS
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
MDR Report Key6434040
Report Number2032546-2017-00020
Device Sequence Number943187
Product Code OGO
UDI-Device Identifier00853704002005
UDI-Public01008537040020051010926617191231
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P080030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberGTS100R
Device Lot Number109266
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/13/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date04/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR